It is currently Sun Aug 20, 2017 7:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sun Nov 10, 2013 9:37 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 30, 2013 8:30 am
Posts: 9
Location: Los Angeles, California
I know I have been on too much so i lowered my does. I took 16mg today as apposed to 24 in the past. You guys, I am scary tired all the time..can't keep my eyes open. slurring my words, shuffle around, dizzy when I bend over, sometimes queasy, my foot swelled the other night. I can't live like this ..it sux. I will lower it again in the am. also, my chest is wheezy..am I going to die?

thanks for any responses..don't tell me to go to the ER..we don't have insurance.I am looking for comfort, not alarm..has anyone had this or seen this?


Top
 Profile  
 
PostPosted: Sun Nov 10, 2013 11:59 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
Suboxone can have very similar effects as a full agonist opiate. I suffered the same thing from only 2-4 mg. that is why I had to get off the stuff. You can't overdose on suboxone so don't worry about dying. Just get as low as you can over the next few days.


Top
 Profile  
 
PostPosted: Mon Nov 11, 2013 5:24 am 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
Welcome Kingsley!

I know this sounds crazy, but you need to be taking MUCH less. 8mg is the ceiling dosage. After that, it's basically wasted. You do not need that much! Unfortunately most doctors are very uneducated about this drug and just how potent it is.

I've read about people having similar effects on only 2mg(as livin stated).

Why don't you try taking 8mg tomorrow and see how you feel? The problem is that Suboxone has a very long half life. So, even when you take less, the other amount you took from the previous day is still in your system. Does that make sense?

You could even try not taking any at all one day. And then the next day cutting down to 8mg. That'd help your body get rid of that extra amount you have stockpiled in your system. If you don't feel you can do that, take a much lower amount at least.

It may take a week or so to get there, but you will figure this out! Just keep cutting your dosage down until you feel good. Suboxone shouldn't make you feel that way, once you've found the right dose for you.

Good luck. Keep us updated!


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Nov 11, 2013 3:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi Kinglsey!

I agree with the others. It sounds like the dose is too high which can be a miserable experience. Let us know how you do on 16, but as others have said, the drug stacks in your system for a few days, so you could still feel the effects of the 24mg dose you were taking. Once you find the right dose of suboxone, it works wonders, it's just getting there that can take a bit of work. You may even find a lower dose to be sufficient.

What were you using prior to starting suboxone? Are you using for pain, addiction or both?


Top
 Profile  
 
PostPosted: Mon Nov 11, 2013 5:03 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
the most I ever took was 10mg and that was after a long habit. I dropped to 8-6 then 4, 2 and never took higher than 2 again. It is like they all say, very strong. 8mg a day I would say is a perfect # and its the celling amount so that maybe a great # for you. all opinions though I am no expert.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group